# SDR ABXA9500605

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Damaged
- Location: Bs 237-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 9-G NET CHANNEL HAD IMPROPERLY LOCATED HOLES THROUGH THE FINGER DOUBLER AT STA. 237 TO 256 AT LONGERONS NR 1 AND NR 2.  REPAIRED IAW ABX REA D953-11796-MR.
